# SDR SWAA011465

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 33,506 hours, 31,267 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6549488
- Condition: Cracked
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT AND RT MLG BEAM AFT OUTBOARD SUPPORT FITTINGS CRACKED.  REMOVED AND REPLACED SUPPORT FITTINGS PER SWA RA.
